MathSciNet Relay Station
MathSciNet bibliographic data
MR190710 46.10
Singer, Ivan Bases in Banach spaces. II, III. (Romanian) Stud. Cerc. Mat. 15 (1964), 157–208; ibid. 16 1964 675–725.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement